Alert archive / Utah / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 20, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 6, 2020, 2:28 PM MDT for Box Elder County, Utah. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2020, 2:28 PM MDT (20:28 UTC)
- Expired
- Jun 6, 2020, 3:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Box Elder County, UT
The radar
The Salt Lake City radar (KMTX), 128 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 8.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2095 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
791
WUUS55 KSLC 062028
SVRSLC
UTC003-062115-
/O.NEW.KSLC.SV.W.0020.200606T2028Z-200606T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
228 PM MDT Sat Jun 6 2020
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
Northwestern Box Elder County in northern Utah...
* Until 315 PM MDT
* At 227 PM MDT, a severe thunderstorm was located 25 miles south of
Oakley Reservoir, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lynn, Etna, Yost and Grouse Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4192 11333 4155 11387 4172 11405 4188 11405
4191 11403 4199 11394 4199 11356
TIME...MOT...LOC 2027Z 228DEG 23KT 4180 11400
HAIL...0.75IN
WIND...60MPH
$$
CRK2 follow-up statements
551
WWUS55 KSLC 062039
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
239 PM MDT Sat Jun 6 2020
UTC003-062115-
/O.CON.KSLC.SV.W.0020.000000T0000Z-200606T2115Z/
Box Elder UT-
239 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHWESTERN BOX ELDER COUNTY...
At 239 PM MDT, a severe thunderstorm was located 19 miles southwest
of Almo, or 23 miles south of Oakley Reservoir, moving northeast at
25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Yost, Lynn and Grouse Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4168 11368 4172 11405 4188 11405 4191 11403
4199 11394 4199 11356 4192 11333
TIME...MOT...LOC 2039Z 212DEG 23KT 4185 11379
HAIL...0.75IN
WIND...60MPH
$$
CRK513
WWUS55 KSLC 062116
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
316 PM MDT Sat Jun 6 2020
UTC003-062125-
/O.EXP.KSLC.SV.W.0020.000000T0000Z-200606T2115Z/
Box Elder UT-
316 PM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOX ELDER COUNTY
HAS EXPIRED...
Strong thunderstorms continue in far northwestern Box Elder County
but the severe threat has ended. A significant weather advisory has
been issued for this area.
LAT...LON 4168 11368 4172 11405 4188 11405 4191 11403
4199 11394 4199 11356 4192 11333
TIME...MOT...LOC 2115Z 228DEG 23KT 4199 11358
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 10:44 AM MDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jun 6, 10:44 AM MDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1044 AM MDT Sat Jun 6 2020
.UPDATE...A severe thunderstorm watch has been issued for much of
central and eastern Utah through late this afternoon. The upper
level trough over extreme southern Utah will move northeast and
supply strong dynamic lift to the moist/unstable air mass in
place across central and eastern Utah. Strong effective bulk shear
would support severe storms ahead of the advancing upper trough
through this afternoon.
&&
.SYNOPSIS...A series of weather systems will impact the region
through early next week. The coldest system will cross the area
Sunday into Monday. A warming and drying trend will follow for
the middle of next week.
&&
.SHORT TERM (Through 12Z Tuesday)...An active short term period
is on tap as several shortwave features impact the region through
early next week. First up this morning is a negatively tilted
shortwave trough which is quickly lifting northeast from the lower
Colorado River valley toward the Colorado Plateau region. Large
scale ascent associated with this wave has overspread southern
Utah overnight allowing for bands of showers and thunderstorms
which have increased in intensity over the past couple of hours.
This will continue from south central Utah eastward across the
eastern Valleys including the San Rafael Swell region and northern
Glen Canyon Rec area through this morning, with some potential
for training. Additionally several hi-res CAMs suggesting rapid
redevelopment of a more organized linear convective feature by mid
morning. As such have maintained going Flash Flood Watch across
the area into the afternoon hours.
As this wave lifts away from the region this afternoon,
southwesterly flow will quickly strengthen ahead of an
approaching cold front associated with a broad upper low
approaching the Pacific Coast. This will result in breezy to
windy conditions across much western and southern Utah. Held off
on issuing any wind headlines at this time although favored
locations may approach advisory criteria.
This cold front is forecast to push through northern Utah late
this afternoon through this evening, accompanied by a band of
showers and thunderstorms which should bring widespread
precipitation to the northern third of the forecast area. In the
wake of this front, the parent upper low will slowly move inland
across the Pacific Northwest/northern Rockies, with the main
trough axis crossing northern Utah Sunday night into early Monday.
This will bring much colder temperatures and drop snow levels to
near 6000 feet by Monday morning as 700mb temps fall to near -7C
across northern Utah. Max temperatures will likely remain in the
50s along the Wasatch Front Monday, a far cry from the 100 degree
reading Friday afternoon. This cold airmass will also provide a
favorable environment for enhancement downwind of area lakes
Monday morning. As the trough lifts east of the region drying
should finally take hold by Monday evening.
.LONG TERM (After 12Z Tuesday)...Behind the exiting storm system,
high pressure is expected to rebuild over Utah and southwest
Wyoming beginning, likely persisting through the end of the long
term period. This will allow temperatures to quickly warm, with
maxes expected to run at least 10F above seasonal normals by
Thursday with dry conditions. There are some indications in
guidance that the ridge will shift east of the area by next
weekend with the approach of another storm system. This would
result in the potential of critical fire weather conditions as
southerly winds become increasingly gusty.
&&
.AVIATION...Showers, along with a few thunderstorms, will return
to the KSLC terminal area by around 19z. Strong, gusty and
erratic winds will accompany the showers and storms. Outside of
the precipitation, gusty south-southeast winds are expected
through this afternoon. A cold front will advance to the terminal
area from the northwest, with passage between 00z to 02z.
gradually lowering ceilings are expected behind the frontal
passage, with ceilings briefly between 406 kft in precipitation.
&&
.FIRE WEATHER...A weather system crossing the region this morning
will bring widespread showers with scattered thunderstorms to areas
east of I-15 into early this afternoon. Locally heavy rainfall will
be possible with these storms. In the wake of this system southerly
winds will strengthen this afternoon across central and southern
Utah, however higher humidity values will negate any potential for
critical fire weather conditions. A cold front associated with an
approaching Pacific storm system will cross northern Utah late this
afternoon through this evening, bringing a band of showers and
thunderstorms capable of producing wetting rains. This storm system
will slowly cross the region Sunday into Monday bringing much
cooler temperatures. Unsettled weather can be expected across
northern Utah during this timeframe, with snow levels eventually
falling to near 6000 feet by Monday morning. A warming and drying
trend will follow heading into the middle of next week.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 4 PM MDT this afternoon for UTZ009>013-
021-517.
Severe Thunderstorm Watch until 5 PM MDT this afternoon for
UTZ006>014-021-517-518.
WY...Severe Thunderstorm Watch until 5 PM MDT this afternoon for
WYZ021.
&&
CONGER/SEAMAN/TRAPHAGAN
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Jun 6, 5:38 AM MDT, 8 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 538 AM MDT Sat Jun 6 2020 UTZ001>016-019>021-517-518-WYZ021-071200- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 538 AM MDT Sat Jun 6 2020 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect through this afternoon across portions of central, southern, and eastern Utah, where showers and thunderstorms will bring a threat for locally heavy rainfall through early afternoon. A cold front will sweep across northern Utah and southwest Wyoming late this afternoon through this evening bringing another round of showers and thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday A second storm system will will bring another round of precipitation to northern and central Utah along with southwest Wyoming Sunday into Monday, with snow possible for the mountains and mountain valleys. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Special weather statement, Jun 6, 1:24 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
124 PM MDT Sat Jun 6 2020
UTZ001-002-005-007-062015-
Cache Valley/Utah Portion UT-Wasatch Mountains I-80 North UT-
Great Salt Lake Desert and Mountains UT-Northern Wasatch Front UT-
124 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CACHE AND
NORTHEASTERN BOX ELDER COUNTIES UNTIL 215 PM MDT...
At 123 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 8 miles southeast of Howell, or 8 miles west of
Tremonton...moving north at 20 mph.
Pea size hail and winds in excess of 40 mph will be possible.
Locations impacted include...
Tremonton, Clarkston, Plymouth, Howell, Riverside, Garland, Elwood,
Fielding, Portage, Washakie, Penrose, Bothwell and Thatcher.
This includes the following highways...
Interstate 15 between mile markers 378 and 399.
Interstate 84 between mile markers 28 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches, take shelter in a sturdy building.
&&
LAT...LON 4196 11202 4162 11220 4167 11243 4200 11237
4200 11227
TIME...MOT...LOC 1923Z 193DEG 17KT 4171 11230
WebberSpecial weather statement, Jun 6, 1:37 PM MDT, 51 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 137 PM MDT Sat Jun 6 2020 UTZ001-002-005-007-062015- Cache Valley/Utah Portion UT-Wasatch Mountains I-80 North UT- Great Salt Lake Desert and Mountains UT-Northern Wasatch Front UT- 137 PM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CACHE AND EAST CENTRAL BOX ELDER COUNTIES UNTIL 215 PM MDT... At 137 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Corinne, or 8 miles west of Brigham City... moving northeast at 25 mph. Pea size hail and winds in excess of 40 mph will be possible. Locations impacted include... Logan, Brigham City, Tremonton, Cache, Hyrum, Perry, Wellsville, Willard, Bear River City, Mantua, Corinne, Benson, Peter, Riverside, Utah State University, South Willard, Providence, Nibley, Garland and Millville. This includes the following highways... Interstate 15 between mile markers 355 and 379. US Route 89 between mile markers 459 and 460. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 4134 11208 4142 11231 4187 11211 4171 11172 TIME...MOT...LOC 1937Z 209DEG 23KT 4146 11217 Webber
Local storm report, Jun 6, 1:42 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
142 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD 7 NNW GOBLIN VALLEY 38.63N 110.76W
06/06/2020 EMERY UT PARK/FOREST SRVC
GOBLIN VALLEY STATE PARK OFFICIALS REPORTED FLASH
FLOODING IN CHUTE SLOT CANYON AND POTENTIALLY LITTLE WILD
HORSE SLOT CANYON. TIME ESTIMATED BASED ON RADAR.
&&
CRKSpecial weather statement, Jun 6, 1:49 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
149 PM MDT Sat Jun 6 2020
UTZ005-062030-
Great Salt Lake Desert and Mountains UT-
149 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BOX ELDER AND
NORTHWESTERN TOOELE COUNTIES UNTIL 230 PM MDT...
At 148 PM MDT, National Weather Service Doppler radar indicated
strong thunderstorms along a line extending from 18 miles east of
Contact to 23 miles northeast of Wendover...and moving northeast at
30 mph.
Penny to nickel size hail and winds in excess of 40 mph will be
possible.
Locations impacted include...
Utah Test and Training Range North, Etna, Grouse Creek, Lynn, Lucin,
Rosette, Yost and Bonneville Salt Flats.
This includes Utah Route 30 between mile markers 1 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches, take shelter in a sturdy building.
&&
LAT...LON 4199 11351 4120 11292 4085 11374 4122 11404
4199 11404
TIME...MOT...LOC 1948Z 228DEG 24KT 4179 11439 4100 11373
CRKSpecial weather statement, Jun 6, 2:17 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
217 PM MDT Sat Jun 6 2020
UTZ001-002-005-007-062130-
Cache Valley/Utah Portion UT-Wasatch Mountains I-80 North UT-
Great Salt Lake Desert and Mountains UT-Northern Wasatch Front UT-
217 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR CACHE...NORTHEASTERN BOX ELDER
AND NORTHWESTERN RICH COUNTIES UNTIL 330 PM MDT...
At 216 PM MDT, National Weather Service Doppler radar indicated
strong thunderstorms along a line extending from near Lewiston to
near Hyrum...and moving northeast at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible.
This storm will bring sudden onset of higher winds and waves on Bear
Lake. Boaters should seek safe harbor.
Locations impacted include...
Logan, Brigham City, Tremonton, Laketown, Cache, Smithfield, Hyrum,
Wellsville, Lewiston, Bear River City, Corinne, Clarkston, Garden
City, Trenton, Plymouth, Bear Lake, Garden, Utah State University,
Benson and Peter.
This includes the following highways...
Interstate 15 between mile markers 362 and 376.
US Route 89 between mile markers 459 and 502.
Utah Route 30 between mile markers 110 and 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches, take shelter in a sturdy building.
If on or near Bear Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4181 11123 4145 11214 4196 11214 4200 11207
4200 11124
TIME...MOT...LOC 2016Z 223DEG 30KT 4202 11190 4158 11185
WebberSpecial weather statement, Jun 6, 2:23 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
223 PM MDT Sat Jun 6 2020
UTZ005-062115-
Great Salt Lake Desert and Mountains UT-
223 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX ELDER COUNTY
UNTIL 315 PM MDT...
At 223 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 27 miles south of Oakley Reservoir...moving
northeast at 30 mph.
Half inch hail and wind gusts of 40 to 55 mph will be possible.
Locations impacted include...
Lynn, Etna, Rosette, Yost and Grouse Creek.
This includes Utah Route 30 between mile markers 41 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches, take shelter in a sturdy building.
&&
LAT...LON 4185 11331 4141 11403 4191 11404 4199 11394
4199 11359
TIME...MOT...LOC 2023Z 228DEG 23KT 4178 11403
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:06 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele, Utah | 54 min |
| Jun 5, 6:33 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Weber | 42 min |
| Jun 5, 6:56 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele, Weber | 19 min |
| Jun 5, 7:28 PM MDT | Special Weather Statement | SLC | Cache, Rich | 62 min |
| Jun 5, 7:36 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 58 min |
| Jun 5, 8:21 PM MDT | Special Weather Statement | SLC | Tooele | 54 min |
| Jun 5, 9:16 PM MDT | Special Weather Statement | SLC | Tooele | 89 min |
| Jun 6, 7:14 AM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 46 min |
| Jun 6, 8:11 AM MDT | Special Weather Statement | SLC | 49 min | |
| Jun 6, 8:25 AM MDT | Special Weather Statement | SLC | Piute | 35 min |
| Jun 6, 8:56 AM MDT | Special Weather Statement | SLC | Wayne | 49 min |
| Jun 6, 9:01 AM MDT | Special Weather Statement | SLC | Piute | 44 min |
| Jun 6, 9:07 AM MDT | Special Weather Statement | SLC | San Juan | 23 min |
| Jun 6, 9:22 AM MDT | Special Weather Statement | SLC | Garfield | 53 min |
| Jun 6, 9:30 AM MDT | Special Weather Statement | SLC | Emery | 45 min |
| Jun 6, 9:41 AM MDT | Special Weather Statement | SLC | Garfield | 34 min |
| Jun 6, 9:51 AM MDT | Severe Thunderstorm Warning | SLC | Garfield, Wayne | 39 min |
| Jun 6, 9:55 AM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Jun 6, 10:02 AM MDT | Special Weather Statement | SLC | Sevier | 43 min |
| Jun 6, 10:15 AM MDT | Special Weather Statement | SLC | Sevier | 45 min |
| Jun 6, 10:28 AM MDT | Special Weather Statement | SLC | Wayne | 47 min |
| Jun 6, 10:33 AM MDT | Areal Flood Advisory | SLC | Garfield | 87 min |
| Jun 6, 11:07 AM MDT | Special Weather Statement | SLC | Wayne | 38 min |
| Jun 6, 11:12 AM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 3 hr |
| Jun 6, 11:26 AM MDT | Special Weather Statement | SLC | Duchesne | 49 min |
| Jun 6, 11:48 AM MDT | Flash Flood Warning | SLC | Emery, Garfield, Wayne | 3 hr |
| Jun 6, 11:58 AM MDT | Special Weather Statement | SLC | Emery | 47 min |
| Jun 6, 12:31 PM MDT | Wind Advisory | SLC | 8 hr | |
| Jun 6, 12:47 PM MDT | Areal Flood Advisory | SLC | Emery | 3 hr |
| Jun 6, 12:59 PM MDT | Special Weather Statement | SLC | Grand | 16 min |
| Jun 6, 1:04 PM MDT | Special Weather Statement | SLC | 41 min | |
| Jun 6, 1:23 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake, Weber | 52 min |
| Jun 6, 1:24 PM MDT | Special Weather Statement | SLC | Cache | 51 min |
| Jun 6, 1:37 PM MDT | Special Weather Statement | SLC | Cache | 38 min |
| Jun 6, 1:49 PM MDT | Special Weather Statement | SLC | Box Elder | 41 min |
| Jun 6, 2:17 PM MDT | Special Weather Statement | SLC | Cache | 73 min |
| Jun 6, 2:23 PM MDT | Special Weather Statement | SLC | Box Elder | 52 min |
| Jun 6, 3:13 PM MDT | Special Weather Statement | SLC | Box Elder | 17 min |
| Jun 6, 3:29 PM MDT | Special Weather Statement | SLC | Juab, Tooele, Utah | 61 min |
| Jun 6, 3:31 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 29 min |
| Jun 6, 3:51 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 24 min |
| Jun 6, 4:18 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake, Tooele, Utah, Wasatch | 42 min |
| Jun 6, 4:56 PM MDT | Special Weather Statement | SLC | Davis, Morgan, Salt Lake, Summit, Weber | 49 min |
| Jun 6, 5:37 PM MDT | Special Weather Statement | SLC | Davis, Morgan, Summit, Weber | 38 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.